# SDR CA120511002

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,023 hours
- Engine: Ge CF348E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Hyd System
- Part time: 10,686 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) EMERGENCY DECLARED DUE TO HYDRAULIC 2 EDP FAIL.  EICAS HYD 2 LOW QTY IN CRUISE . HYD FLUID UPLIFT CARRIED OUT AFTER HYD PUMP REPLACED.
